# SDR MWEA010050

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON J SECTION OF FRAME AT STATION 256 ABOVE LONGERON 29 RIGHT.  FABRICATED AND INSTALLED J-SECTION REPAIR PARTS.
